Posted by barbara johnson
on June 06, 2000 at 16:14:03:
In Reply to: bloated and pain in right side posted by beegs on June 06, 2000 at 12:41:06:
: i was on a med called remeron for anxiety,it caused constipation and bloating.i was so bloated,i went to the hospital 2x,and all the doctors say is that your constipated.i had pain in the lower right side,ad thats where the swelling starts.i have major gurglig there also.my shrink kept insisting i stay on the med,and tht it cant cause this problem.well,i finally came of it after 6 weeks,and im now off it for 3 mnths,and the problem is still there.it damaged my intestines.i have had a upper gi, a barium enema,and a sonogram,nothing shows up.i also had bloodwork.i am in pain,and im bloated often,and trips between constipation and diarrhea.i saw a specialist who just says irritable bowel,and told me not to get a colonoscopy.i take enzymes,flora,and i have spent about a thosand dollars on accupuncture and herbs over 3 months.im scaredof reading about crohns disease.it ounds like my symptoms,but the gastro says no.i hope someone has some advise.this only started from that med.i am very healthy,teach martial arts,no drinking smoking,etc.i want to sue my asshole shrink for making me stay on it so long.if i kept listening,i might be wearing a bag by now
I have had Crohn's Disease for 9 years. Like you I have used natural approaches to help control it. But I had a major break through when I sought a unique psychothergy technique that uses some principles of acupunture. It is non-invasive and truely amazing. If you are near the Washington DC area, call NIHA on 202-237-7000 for more detail information. It is too much for me to describe on the message.